# SDR CA080222009

- Difficulty date: February 21, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 2,766 hours
- Engine: Ge CF348E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 17005825401
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTROL CABLES INSPECTION ON LT AND RT WINGS, FOUND AILERON CABLES (LT P/N 170-05825-401, P/N 170-05826-401, RT P/N 170-05827-401, P/N 170-05828-401) WORN AND WITH WIRES BROKEN AT FAIRLEADS, LOCATED AT LT AND RT WINGS INB OF THE RIB 17.  THE WORN AREAS AND BROKEN STRANDS ARE LOCATED UNDER NYLON GROMMETS (P/N PE49068-501) MOUNTED ON THE FAIRLEAD.  EMBRAER WILL ISSUE A SB END OF MARCH (TC# 20080222009)
